For those who have taken Celexa, what side effects did you experience?
- 7 Nov 2014 by dani376
- 8 Nov 2014
- celexa, depression, side effect, fatigue, anxiety and stress, ssri
This is my first week starting on 10 mg of Celexa but I already feel extremely lethargic and have trouble focusing my attention on one task at a time. I also noticed that other people have reported an increase in their anxiety which worries me since I suffer from social/general anxiety.
I feel like I may have made a mistake in trying a new prescription halfway through my first semester of college, but I'm struggling to keep my depression and anxiety under control. Any support with this would mean a lot.
Be patient and stick with the medication. It will take upwards of a month to feel full effects. You may have some side effects in the beginning, but these usually subside the first couple of weeks. If you can get through the first month, I think you'll find that the Celexa will help your depression and anxiety. If not, then you may need a dosage increase or to try a different antidepressant. If you are taking the Celexa in the morning and it is making you tired, try taking in the evening. May make a difference.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 2 answers
Posted 10 Jul 2011 • 4 answers
Posted 29 Sep 2011 • 1 answer
Posted 12 Apr 2013 • 3 answers
Posted 19 Apr 2013 • 4 answers